MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 6.0 X 50; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 6.0 X 50; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 199721650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: kwp, kwq, mnh, mni, osh.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the patient underwent revision surgery due to infection and sepsis leading to cage becoming dislodged.Surgeon removed posterior instrumentation, inserted alif cages and put new metalwork in posteriorly in third stage operation.All screws were removed, and biopsies taken of the pedicles.This report is for a 5.5 exp verse screw 6.0 x 50.This is report 7 of 7 for (b)(4).

Brand Name
5.5 EXP VERSE SCREW 6.0 X 50
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10038605
Report Number1526439-2020-00936
Device Sequence Number2813324
Product Code MNH
UDI-Device Identifier10705034442266
UDI-Public(01)10705034442266
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number199721650
Device Catalogue Number199721650
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date05/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;